Commuting Regular Graphs for Non-commutative Semigroups

Azam Firuzkuhy, Hossein Doostie

Abstract


To study the commuting regularity of a semigroup, we use a graph. Indeed, we define a multi-graph for a semigroup and identify this graph for the semidirect product of two monogenic semigroups. For a non-group semigroup S, the ordered pair \((x, y)\) of the elements of \(S\) is called a commuting regular pair if for some \(z \in S\), \(xy = yxzyx\) holds, and \(S\) is called a commuting regular semigroup if every ordered pair of S is commuting regular. As a result of Abueida in 2013 concerning the heterogenous decomposition of uniform complete multi-graphs into the spanning edge-disjoint trees, we show that for a semigroup of order \(n\), the commuting regular graph of \(S\), \(\Gamma(S)\) has at most n spanning edge-disjoint trees.

Keywords


Commuting regular graphs; Commuting regular semigroups; Multi-graphs

Full Text:

PDF

References


A. Abueida, A. Blinco, S. Clark, M. Daven and R. Eggleton, Reducible and purely heterogeneous decomposition of uniform complete multigraphs into spanning trees, Australasian Journal of Combinatorics 55 (2013), 145–152.

C.M. Campbell, E.F. Robertson, N. Ruskuc and R.M. Thomas, Semigroup and group presentation, Bull. London Math. Soc. 27 (1995), 46–50.

N.H. Clifford and G.B. Preston, The algebraic theory of semigroups, I, Amer. Math. Soc. Surveys 7, Providence, R.I. (1961).

Doostie, H. and Maghasedi, M., Certain classes of groups with commutativity degree (d(g)

H. Doostie and A. Sadeghieh, On the identification of subsemigroups of transformation semigroups, J. Math. Sciences 2 (2009), 245–256.

N. Hossein Zadeh and H. Doostie, Presentation of semidirect product of monogenic semigroups, International Mathematical Forum 18 (31) (2013), 1531–1537.

J. Howie, Fundamentals of Semigroup Theory, London Mathematical Society, New Series 12, Oxford University Press (1995).

L. Pourfaraj and M. Azadi, More on regularity property, Mathematical Sciences 4 (2) (2010), 122–133.

E.F. Robertson and Y. Ünlü, On semigroup presentations, Proceeding of Edinburg Math. Soc. 36 (1992), 55–68.

Sh.A. Safari Sabet, M. Farmani and M. Karami, Strongly commuting regular rings, J. Basic Appl. Sci. Res. 3 (1) (2013), 1078–108.




DOI: http://dx.doi.org/10.26713%2Fcma.v7i2.371

Refbacks

  • There are currently no refbacks.


eISSN 0975-8607; pISSN 0976-5905